MAUDE Adverse Event Report: ZIMMER BIOMET, INC. SERIES A PAT STD 31 3 PEG; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. SERIES A PAT STD 31 3 PEG; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Muscular Rigidity (1968); Pain (1994)
Date of Event 11/21/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Udi# (b)(4).Concomitant medical products: item#:cp113616; vngd ti fem cr 62.5mm rt; lot#:394780, item#:141212; biomet ilok pri tib tray 67mm; lot#: 001840, item#:189042; vngd ant stblzd brg 12x67; lot#: 748640.Customer has indicated that the product will not be returned to zimmer biomet for investigation, as it is still implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 0001825034-2020-00406, 0001825034-2020-00407, 0001825034-2020-00408.
 
Event or Problem Description
It was reported that a study patient underwent a manipulation under anesthesia, as they were experiencing pain, stiffness, and limited range of motion, approximately 1 month after their initial right total knee replacement.The patient's status was improved and was very satisfied at the 3 month check-up.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The reported event was confirmed by review of medical records.Office visit notes identify that the patient had extreme pain when straightening the knee and when standing and twisting 1 month post op.The patient thus underwent manipulation under anesthesia.Review of the device history records did not identify any deviations or anomalies during manufacturing.A root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
SERIES A PAT STD 31 3 PEG
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key9632927
Report Number0001825034-2020-00409
Device Sequence Number16811333
Product Code JWH
UDI-Device Identifier00880304431317
UDI-Public(01)00880304431317
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K171054
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/19/2024
Device Model NumberN/A
Device Catalogue Number184764
Device Lot Number999850
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 01/08/2020
Supplement Date Received by Manufacturer02/27/2020
Initial Report FDA Received Date01/27/2020
Supplement Report FDA Received Date02/27/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Weight68